Volume 23, 2019
|Page(s)||823 - 840|
|Published online||24 December 2019|
Large deviation estimates for branching random walks*
Instytut Matematyczny, Uniwersytet Wroclawski,
pl. Grunwaldzki 2/4,
** Corresponding author: firstname.lastname@example.org
Accepted: 1 April 2019
For the branching random walk drifting to −∞ we study large deviations-type estimates for the first passage time. We prove the corresponding law of large numbers and the central limit theorem.
Mathematics Subject Classification: 60F10 / 60G50 / 60J80
Key words: Branching random walk / random walk / large deviations / first passage time
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.